# SDR CA990111052

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: OAS545355A
- Condition: Cracked
- Location: Nlg Wheel
- Part time: 13,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR AD 96-19-05, TWO .25 INCH CRACKS, ONE ON THE NOSE AND THE OTHER ON THE LEFT SIDE WERE FOUND.  THESE CRACKS ONLY VISIBLE WITH SPECIAL INSTRUMENTS.  NOSE GEAR P/N 27-52500-007.   PART TC:  14,527.
